MathSciNet Relay Station
MathSciNet bibliographic data
MR2457418 20E06 (20F36 20F65)
Behrstock, Jason A.; Januszkiewicz, Tadeusz; Neumann, Walter D. Commensurability and QI classification of free products of finitely generated abelian groups. Proc. Amer. Math. Soc. 137 (2009), no. 3, 811–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement